×

Found 406 Documents (Results 1–100)

100
MathJax

Singular nonlinear problems for self-similar solutions of boundary-layer equations with zero pressure gradient: analysis and numerical solution. (English. Russian original) Zbl 07426760

Comput. Math. Math. Phys. 61, No. 10, 1603-1629 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 10, 1619-1645 (2021).
MSC:  76-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Inhomogeneous Hilbert boundary value problem with several points of logarithmic turbulence. (English. Russian original) Zbl 1468.30068

Russ. Math. 65, No. 1, 57-71 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 1, 64-80 (2021).
MSC:  30E25 30G20 30D15
PDF BibTeX XML Cite
Full Text: DOI

On shifts of the sequence of integers generating functions that are invertible in the sense of Ehrenpreis. (English. Russian original) Zbl 1455.30021

J. Math. Sci., New York 251, No. 2, 161-175 (2020); translation from Zap. Nauchn. Semin. POMI 480, 5-25 (2019).
MSC:  30D15 30D20
PDF BibTeX XML Cite
Full Text: DOI

On the exceptional set of the sum of a prime number and a fixed degree of a prime number. (English. Russian original) Zbl 1452.11120

Russ. Math. 64, No. 1, 8-21 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 1, 11-25 (2020).
MSC:  11P32 11L07 11L40
PDF BibTeX XML Cite
Full Text: DOI

Entire functions of least deviation from zero in generalized Orlicz classes. (English. Russian original) Zbl 1426.30018

St. Petersbg. Math. J. 30, No. 2, 219-230 (2019); translation from Algebra Anal. 30, No. 2, 97-113 (2018).
MSC:  30D15 41A50 30D60
PDF BibTeX XML Cite
Full Text: DOI

New estimates on incomplete character sums. (English) Zbl 1432.11113

Lin, Chang-Shou (ed.) et al., Proceedings of the sixth international congress of Chinese mathematicians, ICCM 2013, Taipei, Taiwan, July 14–19, 2013. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 36, 271-280 (2017).
MSC:  11L40 11M06
PDF BibTeX XML Cite
Full Text: Link

Sectorial Hamiltonians without zero resonance in one dimension. (English) Zbl 1357.47046

Rădulescu, Vicenţiu D. (ed.) et al., Recent advances in partial differential equations and applications. International conference in honor of Hugo Beirão de Veiga’s 70th birthday, Levico Terme, Italy, February 17–21, 2014. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1521-1/pbk; 978-1-4704-3471-7/ebook). Contemporary Mathematics 666, 225-237 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Entire functions with preassigned zero proximate order. (English. Russian original) Zbl 1337.30039

J. Math. Sci., New York 209, No. 5, 753-760 (2015); translation from Zap. Nauchn. Semin. POMI 424, 141-153 (2014).
MSC:  30D15 30D20
PDF BibTeX XML Cite
Full Text: DOI arXiv

An interpolation problem in the class of entire functions of zero order. (English. Russian original) Zbl 1317.30049

Izv. Math. 79, No. 2, 233-256 (2015); translation from Izv. Ross. Akad. Nauk, Ser. Mat 79, No. 2, 21-44 (2015).
MSC:  30E05 30D15
PDF BibTeX XML Cite
Full Text: DOI

Logarithmic derivative and the angular density of zeros for a zero-order entire function. (English. Ukrainian original) Zbl 1309.30030

Ukr. Math. J. 66, No. 4, 530-540 (2014); translation from Ukr. Mat. Zh. 66, No. 4, 473-481 (2014).
MSC:  30D15
PDF BibTeX XML Cite
Full Text: DOI

On solutions of zero exponential type for some inhomogeneous differential-difference equations in a Banach space. (English) Zbl 1300.34170

Ibáñez, Santiago (ed.) et al., Progress and challenges in dynamical systems. Proceedings of the international conference “Dynamical systems: 100 years after Poincaré”, Gijón, Spain, September 3–7, 2012. Berlin: Springer (ISBN 978-3-642-38829-3/hbk; 978-3-642-40137-4/ebook). Springer Proceedings in Mathematics & Statistics 54, 253-263 (2013).
MSC:  34K30 30D15 34K06
PDF BibTeX XML Cite
Full Text: DOI

On the convergence to zero of solutions of a second-order differential equation with complex-valued potential. (English. Russian original) Zbl 1264.34101

J. Math. Sci., New York 182, No. 1, 87-99 (2012); translation from Ukr. Mat. Visn. 8, No. 4, 580-595 (2011).
Reviewer: Cemil Tunç (Van)
MSC:  34D05 34A30
PDF BibTeX XML Cite
Full Text: DOI

Sharp bounds for the type of an entire function of order less than 1 whose zeros are located on a ray and have given averaged densities. (English. Russian original) Zbl 1260.30014

Dokl. Math. 86, No. 1, 559-561 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 445, No. 6, 615-617 (2012).
MSC:  30D15
PDF BibTeX XML Cite
Full Text: DOI

The greatest possible lower type of entire functions of order \(\rho \in (0; 1)\) with zeros of fixed \(\rho \)-densities. (English. Russian original) Zbl 1255.30034

Math. Notes 90, No. 2, 189-203 (2011); translation from Mat. Zametki 90, No. 2, 199-215 (2011).
MSC:  30D15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software